# SDR 9623749922

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Amplifier
- Part number: 94840213
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 25,078 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED DURING FLIGHT AT 35,000 FEET.  CABIN ALTITUDE REACHED 10,000 FEET WITH MASTER WARNING/CABIN PRESSURE ANNUNCIATOR LIGHTS ILLUMINATED.  CAPTAIN DECLARED AN EMERGENCY AND SUCCESSFUL DESCENT WAS MADE TO 16,000 FEET.  FLIGHT CONTINUED TO DESTINATION AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE AMPLIFIER.  OPERATION CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
